# SDR SWIA201333130

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 25,158 hours, 20,992 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON INITIATION OF TAKEOFF ROLL NOSE WHEEL STEERING WENT HARD OVER TO THE LEFT.  (FLT 5538)  REPLACED NLG STEERING WIRE HARNESS.  FUNCTIONAL FLIGHT AND TAXI CHECK GOOD.  P/N 17300-233.
